# SDR QXEA200301590

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,895 hours, 5,570 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- ON FLIGHT 2330 AIRCRAFT RETURNED TO FIELD.  WHILE CLIMBING THROUGH 17,500 FEET CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CABIN PRESSURE WAS NORMAL.  CABIN ALTITUDE 4000 FT AND CABIN DIFFERENTIAL 5.2 PSI.  ALL BLEEDS, VALVES AND DOORS NORMAL.  FOUND WATER/CONDENSATION ON CONNECTOR 2.  CLEANED CONNECTOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
